MathSciNet Relay Station
MathSciNet bibliographic data
MR857742 34B15 (35J60 47H15)
Boccardo, Lucio; Drábek, Pavel; Giachetti, Daniela; Kučera, Milan Generalization of Fredholm alternative for nonlinear differential operators. Nonlinear Anal. 10 (1986), no. 10, 1083–1103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement